# SDR USAA061156

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 17,045 hours, 17,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66 DOOR THRESHOLD RT SIDE.   INSTALLED FILLER, DOUBLER IAW SRM 53-41-14 PG. 202; CORR TASK JA-260-53500; LEVEL 1   DEFECT SIZE: 1 SQ. IN.
